# SDR USAA010285

- Difficulty date: February 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HAT CHANNEL 2 INCHES BY 4 INCHES, STATION 310 TO STATION 324 RBL 42.  INSTALLED NEW HAT CHANNEL SRM 51-30-02.  (M)
